# SDR AALA202406251190

- Difficulty date: May 24, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N123UW
- Make and model: Airbus A320-214
- Aircraft serial: 1310
- Aircraft time: 67,290 hours, 33,785 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: D5347209300000
- Condition: Corroded
- Location: Fr 66-70
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON AFT GALLEY AREA FLOOR BEAM BETWEEN FR 66 AND FR 70 AT -Y765. REPLACED FLOOR BEAM PER SRM 51-42-11-801.
